MAUDE Adverse Event Report: COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC

COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210164
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during hysteroscopy, the deficit had been reading incorrectly.They did a manual count since it was impossible that it was correct.There was no patient injury.
 
Event or Problem Description
According to the reporter, during hysteroscopy (&) polypectomy, the fluid management system unit with pressure was set at 80, saline solution was used as distention medium (fluid bag size 3000ml) only 1 bag in quantity.But when it was end of procedure it displayed a deficit 800ml.Manual measurement was done with fluid deficit only of 200ml and total inflow fluid used of 600ml with last remaining fluid from saline bag of 2400ml.It was noted that the fluid management system unit was reset to zero after priming; no fluid was left under the buttock of patient's drape nor fluid spill on the floor.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HYSTEROSCOPIC FLUID MANAGEMENT
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
MDR Report Key10683318
Report Number1282497-2020-00041
Device Sequence Number571873
Product Code HIG
UDI-Device Identifier03596010529534
UDI-Public03596010529534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210164
Device Catalogue Number7210164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1